MathSciNet Relay Station
MathSciNet bibliographic data
MR2113941 (2005k:60221) 60H40 (46F25)
Wang, Caishi; Huang, Zhiyuan; Wang, Xiangjun $\delta$-function of an operator: a white noise approach. Proc. Amer. Math. Soc. 133 (2005), no. 3, 891–898 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement